# SDR SWAA2021021640520

- Difficulty date: January 9, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT AFT CARGO BAY BS787 LBL17 WL158. / AFT BAY CARGO TIEDOWN TRACK IS REPAIRED BY REPLACEMENT OF TRACK BS727-867 LBL17; ACCOMPLISHED ON CUSTOMER CARD# U267683
